# SDR SWIA2020030348925

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH CABIN FLOOR SILL HAS CORROSION IN MULTIPLE SPOTS BETWEEN APPROX. FS 349 AND APPROX. FS 364.   (C-CHECK) RO 2/28/2020   BLENDED CORROSION, FOUNUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW RH CABIN FLOOR SILL AT FS 349.0 TO FS 409+20,REF CRJ-200 SRM AND BOMBARDIER DWG. ALL OP AND LEAK CHECKS GOOD AT THIS TIME. SEE CONTINUATON FOR DETAILS.
